# SDR AU510001580

- Difficulty date: December 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: P1756021
- Condition: Cracked
- Location: Fuselage
- Part time: 7,099 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAMES PN P1756-02/1 AND PN P1756-01/1 LOCATED IN WING FORWARD SPAR CARRY THROUGH SECTION CRACKED.  FOUND DURING INSPECTION IAW AD. (CASA NR 510001580)
